# SDR CALA2022062901600

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 67,793 hours, 24,595 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Part number: 251A243025
- Part serial: 435
- Condition: Damaged
- Location: Lt Elev Tab Mech
- Part time: 39,872 hours, 14,407 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE CREATED FOR SDR RECORD OF LT ELEVATOR TAB MECHANISM SPRING FOUND BROKEN DURING GV AND FOUND DAMAGE ON MECHANISM FROM BROKEN SPRING.
